American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A28) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Martin H. Gutknecht. Existence of a solution to the discrete Theodorsen equation for conformal mappings . Math. Comp. 31 (1977) 478-480. MR 0440021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Arthur David Snider. Numerical applications of reflection to partial differential equations . Math. Comp. 30 (1976) 220-240. MR 0443380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John K. Hayes, David K. Kahaner and Richard G. Kellner. A numerical comparison of integral equations of the first and second kind for conformal mapping . Math. Comp. 29 (1975) 512-521. MR 0371036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John K. Hayes, David K. Kahaner and Richard G. Kellner. An improved method for numerical conformal mapping . Math. Comp. 26 (1972) 327-334. MR 0301176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1